Eta-invariants and their adiabatic limits

Jeff Cheeger, Jean Michel Bismut

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)33-70
JournalJournal of the American Mathematical Society
Volume2
Issue number1
StatePublished - 1989

Cite this

Eta-invariants and their adiabatic limits. / Cheeger, Jeff; Bismut, Jean Michel.

In: Journal of the American Mathematical Society, Vol. 2, No. 1, 1989, p. 33-70.

Research output: Contribution to journalArticle

Cheeger, Jeff ; Bismut, Jean Michel. / Eta-invariants and their adiabatic limits. In: Journal of the American Mathematical Society. 1989 ; Vol. 2, No. 1. pp. 33-70.
@article{355d41309c294bc48ca0567268a65fd4,
title = "Eta-invariants and their adiabatic limits",
author = "Jeff Cheeger and Bismut, {Jean Michel}",
year = "1989",
language = "English (US)",
volume = "2",
pages = "33--70",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Eta-invariants and their adiabatic limits

AU - Cheeger, Jeff

AU - Bismut, Jean Michel

PY - 1989

Y1 - 1989

M3 - Article

VL - 2

SP - 33

EP - 70

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -